# SDR MASA2015082012323

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 30,737 hours, 24,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14AC FLOOR EMERGENCY EXIT SIGN, 2 BULBS INOPERATIVE.  PLACED ON MEL.
